You can - I am on Methadone, Amitriptylin and Klonopin (similar to Xanax) but it's not recommended. It all depends on the dosages and the person tolerating it. All of these are very sedating and especially Methadone is known for decreasing respiration. You really should only be on these meds with a doctor closely supervising their use, and start at a very low dose and slowly increase each of these meds. You don't want to go to sleep and not wake up. Be careful.
Make sure the dr prescribing the amitriptyline know about the xanax and methadone. All 3 of these med can make you sleepy and 2 of them (xanax and methadone) both can cause a decrease in respiration. This combo may make you unusually sleepy and fuzzy headed, especially at first. Make sure you exert utmost caution when driving or doing things that require concentration. Don't drink on top of this combo or use other meds that make you sleepy or depress respiration.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2011 • 1 answer
Posted 4 Nov 2011 • 2 answers
Posted 26 Apr 2012 • 2 answers
Posted 20 Aug 2013 • 5 answers
Posted 14 Aug 2014 • 2 answers